# SDR ALGA2016020337898

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N392BG
- Make and model: Skrsky S92A
- Aircraft serial: 920195
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Seal
- Part number: MS2719512
- Condition: Worn
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: K

## Discrepancy

DUAL ENG FAILURE DURING START.  ATTEMPTED TO START NR 2 ENG.  NG ROSE TO 26%, FUEL INTRODUCED & TGT ROSE TO 150 - 170 DEG C, ENG THEN FAILED.  CONFIRMED FUEL WAS IN CROSS FEED.  STARTED NR 1 ENG NORMALLY.  ATTEMPTED NR 2 START WITH SAME RESULTS AS BEFORE.  INCREASED ROTOR RPM, WHILE WAITING FOR NR 2 ENG TO COOL, ENG NR 1 FUEL PRESS LIGHT ILLUMINATED & NR 1 ENG SHUTDOWN APPROX 30 SECONDS LATER.  MX LATER DISCOVERED FUEL AT CROSS FEED INTERFACE, RESULTING IN LOSS OF FUEL PRIME IN NR 2 ENG, WHICH CAUSED AIR TO BE INTRODUCED IN NR 1 ENG, RESULTING IN FLAMEOUT.
